Author: Sorting Last Post on Top ↓ Message:
NEELIXNKES's Photo NEELIXNKES Posts: 6,734
9/17/11 3:02 P

My SparkPage
Send Private Message
Reply
When I was having issues related to a medicine, I found it helped to elminate raw fruits and veggies for awhile. I still ate cooked veggies and pureed fruit but skipped salads and very fibrous fruit items like watermelon and prunes. Eating popcorn on a regular basis and making sure that I get some grains in with dinner seem to help as well. Hopefully you can switch meds or find some relief soon. Taking Immodium at regular intervals is what I do when I know that I have plans and won't be near a bathroom. Sometimes that causes rebound runs but at least that is usually when I can be near a bathroom. Hang in there and I hope that you get your surgery soon!

~Deb

Co Leader of the One-der-land Will-a-bies www.sparkpeople.com/myspark/groups_i
ndividual.asp?gid=41088

&
Co Leader of A Book Club team
www.sparkpeople.com/myspark/groups_i
ndividual.asp?gid=10007


 current weight: 272.0 
 
281
258.25
235.5
212.75
190
YACHTSMAN SparkPoints: (864)
Fitness Minutes: (0)
Posts: 288
9/17/11 7:51 A

Send Private Message
Reply
That's no fun! Sounds similar to what I was like a number of years ago. I would eat a meal and an hour later was running for the toilet. Rather nasty condition as I was always hungry.

My guess is the pills you are on are causing stomach issues. You might talk with your doctor to see if there are others that can be tried. Maybe the drugs have disrupted the healthy probiotics in your colon.

I've had better luck with over the counter imodium verses pepto. As for diet, you might try taking wheat and other grains out of your diet for awhile and see if the situation improves. An article I recall about wheat and colon health ~

"The Battle for Control of Your . . . Colon"

www.wheatbellyblog.com/2011/08/the-b
at
tle-for-control-of-your-colon/


LINDA!'s Photo LINDA! Posts: 90,203
9/13/11 1:23 P

Community Team Member

My SparkPage
Send Private Message
Reply
Could it be a side effect of a pain pill?

Linda - Florida
Flylady:Peace is Mine Team Leader

PTSD Team Leader

Flylady Sparkers Co-Leader

IBS Team Co-Leader

Emotional Eaters Co-Leader

BLC23 Ivory Falcons
BLC 24 & 25
Fabulous Feisty Foxes
Co-Captain & Leader
BLC 26 & BLC 27
Spicy Sparkologists
Co-Capt


Total SparkPoints: 199,563
 
150,000
162,499
174,999
187,499
199,999
SparkPoints Level 21
SHORTSLADY's Photo SHORTSLADY Posts: 45
9/13/11 7:18 A

My SparkPage
Send Private Message
Reply
Well Linda, I try to take note of what I ate and it does not matter, it happens every meal. I did notice that when my back is in spasms I do have episodes as well, different than what I am talking about with meals. I just can not win here - grumbles Shorts

I don't think I have gas bubbles stuck in my fiber optics ~ sorry I need to clear the air ~ I'm wireless

Check out my Quilting Life at:

quiltwithus.connectingthreads.com/pr
ofile/RegMunsky


 current weight: 171.0 
 
202
184
166
148
130
LINDA!'s Photo LINDA! Posts: 90,203
9/12/11 11:46 P

Community Team Member

My SparkPage
Send Private Message
Reply
Does this normally occur after a stressful day? Or when eating a spicy meal? This is when it occurs for me. Keep a food diary. Sip water and eat slowly. I hope you find something that helps.

Linda - Florida
Flylady:Peace is Mine Team Leader

PTSD Team Leader

Flylady Sparkers Co-Leader

IBS Team Co-Leader

Emotional Eaters Co-Leader

BLC23 Ivory Falcons
BLC 24 & 25
Fabulous Feisty Foxes
Co-Captain & Leader
BLC 26 & BLC 27
Spicy Sparkologists
Co-Capt


Total SparkPoints: 199,563
 
150,000
162,499
174,999
187,499
199,999
SparkPoints Level 21
SHORTSLADY's Photo SHORTSLADY Posts: 45
9/11/11 9:24 A

My SparkPage
Send Private Message
Reply
I hardly post in here and I read posts so that makes me a lurker but I am having some difficult times that is really taking out of the picture on fun things. I was told my problem is my nerves in my back are inflamed from my disc being torn. I will be having surgery to fuse, just waiting for my date. But lately about 20 mins after I eat, it's like mount st Hellene... and I need a toilet now. My heart pounds in my chest like it wants to jump out so I have to lay down to calm that down and I have figured out that this happens when my back spasms then I better find a restroom. It does not help that some meds I am on cause Diarrhea but I have to have them to stop Migraines (due to head Injury) or things for my back. My tummy is that sensitive now. Is there any ideas besides the Yogart, peppermint that I can do to help me? I even have to down petomo to help calm down and the doctor gave me Lomotil (prescript of Im.AD) THanks Shorts

I don't think I have gas bubbles stuck in my fiber optics ~ sorry I need to clear the air ~ I'm wireless

Check out my Quilting Life at:

quiltwithus.connectingthreads.com/pr
ofile/RegMunsky


 current weight: 171.0 
 
202
184
166
148
130
Page: 1 of (1)  

Report Innappropriate Post

Other IBS ( Irrritable bowel syndrome) General Team Discussion Forum Posts

Topics: Last Post:
New here. Any ideas to help me? Read more please.. 12/19/2014 11:23:37 PM
crohns and lap band surgery 4/17/2014 10:57:04 PM
Colonoscopy 1/20/2014 1:48:48 PM
GERD and IBS diet 12/30/2013 9:46:09 AM
No more coffee, not regular now 4/18/2014 3:50:59 PM

Thread URL: http://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=0x2469x44021516

Review our Community Guidelines